# SDR ASAA2014101509400

- Difficulty date: October 15, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 6,326 hours, 1,978 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Flag
- Condition: False Activation
- Location: Fmc
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED AT CRUISE WITH MAP AND VTK FLAGS ON CAPT SIDE, BOTH CDU'S LACKED FMC DATA.  ACFT GROUNDED. PERFORMED LT FMC BITE REF 34-61-00.  NO FAULTS FOUND. PERFORMED 34-61, TASK 836.  NO ACTIVE FAULTS FOUND.  SYS CHECKED NORMAL.  NO HISTORY IN 30 DAYS.
